Jump to ContentJump to Main Navigation
Show Summary Details
More options …

Journal für die reine und angewandte Mathematik

Managing Editor: Weissauer, Rainer

Ed. by Colding, Tobias / Huybrechts, Daniel / Hwang, Jun-Muk / Williamson, Geordie

IMPACT FACTOR 2018: 1.859

CiteScore 2018: 1.14

SCImago Journal Rank (SJR) 2018: 2.554
Source Normalized Impact per Paper (SNIP) 2018: 1.411

Mathematical Citation Quotient (MCQ) 2018: 1.55

See all formats and pricing
More options …
Volume 1960, Issue 204


Trennende Knotenpunktmengen und Reduzibilität abstrakter Graphen mit Anwendung auf das Vierfarbenproblem.

Published Online: 2009-12-14 | DOI: https://doi.org/10.1515/crll.1960.204.116

About the article

Published Online: 2009-12-14

Published in Print: 1960-06-01

Citation Information: Journal für die reine und angewandte Mathematik (Crelles Journal), Volume 1960, Issue 204, Pages 116–131, ISSN (Online) 1435-5345, ISSN (Print) 0075-4102, DOI: https://doi.org/10.1515/crll.1960.204.116.

Export Citation

Walter de Gruyter.Get Permission

Citing Articles

Here you can find all Crossref-listed publications in which this article is cited. If you would like to receive automatic email messages as soon as this article is cited in other publications, simply activate the “Citation Alert” on the top of this page.

R. Halin and H. A. Jung
Mathematische Annalen, 1963, Volume 152, Number 1, Page 75
Bjarne Toft
Mathematische Annalen, 1972, Volume 196, Number 2, Page 129
T. Gallai
Acta Mathematica Academiae Scientiarum Hungaricae, 1967, Volume 18, Number 1-2, Page 25

Comments (0)

Please log in or register to comment.
Log in